MAUDE Adverse Event Report: SCIENTIA VASCULAR PLATO; CATHETER

SCIENTIA VASCULAR PLATO; CATHETER
Model Number 01121
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the relasing criteria.
 
Event or Problem Description
It was reported that after a spinal emboization procedure using a plato 17 catheter to inject particles the catheter snapped in half.The physician said one second it was together and the next it was in two pieces.They also noted they did not put any extra pressure on the catheter than normal.There was no injury to the patient.

Brand Name
PLATO
Common Device Name
CATHETER
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key24319463
Report Number3009546466-2026-00035
Device Sequence Number16047605
Product Code QJP
UDI-Device Identifier00818075010455
UDI-Public00818075010455
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K223560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number01121
Device Catalogue NumberPL17-160-000
Device Lot Number034399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown